# SDR FDEA2019102412717

- Difficulty date: October 21, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 103,318 hours, 31,184 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA321333
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL BETWEEN STA 595 AND STA 675 BETWEEN X27.5 AND X47.5 IS   DAMAGED. MAIN CARGO FLOOR PANEL AT STA 595 TO STA 675 BETWEEN X27.5 AND X47.5 FABRICATED   ON VTMAE TRAVELERR T19/1448546 IAW SRZ-25-005 CAT "A" MAJOR REPAIR.
